# SDR CALA2023031500762

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 98,341 hours, 18,237 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 426622
- Condition: Failed
- Location: R2 M33098
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R2 M33098 EMER LT BATTERY DEEP CYCLE FAIL. TRANSFER REF NON - ROUTINE WO.1549655 AND ORIG BY V898181 DR R2 M33098 EMER LT BATTERY REPLACED AND TESTED NORMAL AS PER AMM33-51-06 WORK ACCOMP BY MECH V934240 AND INSP BY V896992 IDT APPROVED BY HX085549
